# SDR CHQA20120812260

- Difficulty date: August 12, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 27,558 hours, 22,585 cycles
- Engine: Allsn AE3007A
- Engine time: 18,231 hours, 16,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 14534499002
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND BETWEEN THE MAIN PASSENGER DOOR NUT PLATES AND THE DOOR STRUCTURE.  MAINTENANCE REPLACED THE LOWER CORNER PROFILE IN ACCORDANCE WITH SRM 51-40-02.
